Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Red circular patches on skin, not itching. On radioactive iodine therapy. Due to sun exposure or side effect of therapy?

My friends son age 13 just had radioactive iodine therapy 7days ago. They have noticed over the past few days that he has red patches (circular shaped on his body) Some are as small as a quarter and the largest is like a baseball . They don t itch . They aren t bright red but can notice them if they are pointed out. Could this be from the treatment? I m thinking it is. He has been outside swimming and in the sun playing. Not laying out in the sun though.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hi welcome to HCM
- i had gone through your query and understand your concerns. i would come up with the possibility of URTICARIA may be the cause for his sufferings.

possible causes;

-allergic reaction to physical factors like heat,cold,sun,exertion,pressure,vibrations.

-food and food additives
-insect bites
-intestinal worms
-genetic predisposition with family history of allergy,asthma etc are important factors for the development of his urticaria.


acute urticaria's have a good outlook
-those due to food clear up quickly within few days,and those due to drugs clear up within few weeks.
-the prognosis is good when the specific cause has been established and eliminated.

I hope this is helpful for you, thank you          
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor